Methods for solving singular integral equations with positive operators
Differencialʹnye uravneniâ, Tome 33 (1997) no. 3, pp. 400-409
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_3_a17,
author = {B. G. Gabdulkhaev},
title = {Methods for solving singular integral equations with positive operators},
journal = {Differencialʹnye uravneni\^a},
pages = {400--409},
year = {1997},
volume = {33},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_3_a17/}
}
B. G. Gabdulkhaev. Methods for solving singular integral equations with positive operators. Differencialʹnye uravneniâ, Tome 33 (1997) no. 3, pp. 400-409. http://geodesic.mathdoc.fr/item/DE_1997_33_3_a17/